# SDR CALA2025061905707

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 44,258 hours, 16,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L RAFT SLIDE MATERIAL IS TORN AND COMMING LOOSE INSPECTED AND RESECURED EXCESS GIRT MATERIAL REF AMM 25-66-01.
